


default search action
"Rational curves and surfaces with rational offsets."
Helmut Pottmann (1995)
- Helmut Pottmann:
Rational curves and surfaces with rational offsets. Comput. Aided Geom. Des. 12(2): 175-192 (1995)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.